MAUDE Adverse Event Report: BELMONT INSTRUMENT CORPORATION HYPERTHERMIA PUMP ST IN/OUT PT LINE; WARMER, THERMAL, INFUSION FLUID

BELMONT INSTRUMENT CORPORATION HYPERTHERMIA PUMP ST IN/OUT PT LINE; WARMER, THERMAL, INFUSION FLUID
Model Number 902-00039P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Shortly after beginning circulation of chemotherapy solution via belmont hyperthermia pump, i noticed a leak coming from the bottom of the floor of the device.I promptly notified the surgeon and stopped the infusion.Upon opening the pump door which houses the disposable heat exchanger, i observed a leak at the connector portion about the heat exchanger ring.Realizing there was no way to fix the disposable, i alerted the surgeon that the heat exchanger portion would need to be replaced, to which she agreed.I cleaned the leak-contaminated areas per the protocol and replaced the damaged heat exchanger with a new one of a new lot number in a sterile fashion.We then restarted reinfusion and experienced no further issues.

Brand Name
HYPERTHERMIA PUMP ST IN/OUT PT LINE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
BELMONT INSTRUMENT CORPORATION
780 boston road
billerica MA 01821
MDR Report Key15461858
Report Number15461858
Device Sequence Number4322773
Product Code LGZ
UDI-Device Identifier00896128002169
UDI-Public00896128002169
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2022
Report Date (Section F) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number902-00039P
Device Lot Number2022-05 09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight108 KG
Patient RaceWhite
Date Report Sent to FDA09/09/2022